# SDR AALA20030898

- Difficulty date: August 23, 2003
- Submitted: September 19, 2003
- Operation: Air carrier
- Aircraft: N286AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49298
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT MAINTENANCE, INTERIOR CEILING EMERGENCY ESCAPE PATH LIGHTING ROWS 27 THROUGH 31 INOPERATIVE.  REPLACED BATTERY PACK AT B5 107.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
